# SDR AU000556

- Difficulty date: July 13, 2000
- Submitted: August 4, 2000
- Operation: General aviation
- Make and model: Emb EMB-110P1
- Engine: Pwa PT6A34
- Propeller: Hartzl HCB3TN3
- System (JASC): 5343 · Fuselage, Landing Gear Attach Fittings
- Part: Bracket
- Part number: 4A112222
- Condition: Cracked
- Location: Nlg
- Part time: 21,961 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) NOSE LANDING GEAR ACTUATOR SUPPORT BRACKET CRACKED. CRACK LENGTH28.5MM (1.125IN). FOUND DURING INSPECTION IAW SB 110-53-0027. CRACK COULD BE SEEN VISUALLY.
